Research ArticleOpen accessPhrase in the titleBayesian Analysis of Longitudinal Ordinal Data Using Non-Identifiable Multivariate Probit ModelsXiao ZhangJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 14 Nov 2022 · 6,047 accessesView PDFCite
3 results for “Multivariate Probit Model”
Set a search alertResearch ArticleOpen accessIn the abstractComparison of Probit and Logistic Regression Models in the Analysis of Dichotomous OutcomesAmrutha Jose, Mariyamma Philip, Lavanya Tumkur Prasanna, M. ManjulaCurrent Research in Biostatistics, Vol. 10, Issue 1 · 26 Mar 2020 · 17,046 accessesView PDFCite
Research ArticleOpen accessIn the abstractExistence and Uniqueness Conditions for the Maximum Likelihood Solution In Regression Models For Correlated Bernoulli Random VariablesDavid Todem, KyungMann KimJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,844 accessesView PDFCite